# SDR 2005F00081

- Difficulty date: April 17, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE VERY SOFT.  REQUIRED EXCESSIVE PUMPING TO CREATE PRESSURE AND INCREASE BRAKE EFFECTIVENESS.  BLED LEFT AND RIGHT BRAKES.  OPERATIONAL CHECK NORMAL.  (M)
